# SDR MASA20210706267

- Difficulty date: June 24, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,431 hours, 10,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE P/N CC670-33199-4 . ANGLE WAS REPAIRED PER CRJ 900 SRM 51-71-59-001-001-A01.
